I was prescribed 50mg sertraline this morning by my doctor because I have extreme anxiety and mild depression. I took one after breakfast this morning and felt fine, but now a couple of hours later I feel a bit dizzy, very sleepy and a little sick - I really struggle with the dizziness and feeling sick (I hate it) and it panics me that I could feel even worse (ironic, I know). I don't know if I should power through or not. Also I'm at more risk as I'm 18. Thank you to anyone who can advise me...
My advise is to break the pill in half ... start with 25 mgs. These medicines take a while to get used to. Call your Dr and let him know your feeling a lot of anxiety. If you have never been on this medicine before maybe it would be better to start on lower dose. Please call the dr. Maybe they can prescribe something for anxiety. Just for a couple wks until you get used it. Good luck we are here if you have any other concerns.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2013 • 3 answers
Posted 24 Apr 2016 • 4 answers
My daughter was put on sertraline at 16 after a complete break down due to bullying. she never spoke
Posted 1 Apr 2017 • 2 answers
Posted 6 Feb 2018 • 3 answers
Posted 11 Jul 2018 • 4 answers